advertisement
Question
Posted by: Jeane | 2004/09/21

I don't want a period

Doc

Please help!

I had a mc, about 6 weeks ago. And had my period about a week ago, it was a heavy flow. Is it normal?

And...
We have an important function with my next period. I am the hostess, and don;t want to worry about the matter of a mess.
Is it safe to take Provera so soon after my mc?

Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The cycle may be different soon after a miscarriage. You can safely take provera to prevent your period from coming during the function

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: EDT | 2004/09/21

Hi Jeane, my first period after the mc was also very heavy and my second one was much better. So, I suppose it's normal to have a heavy period after a mc. Sorry, i don't know the answer to your other question, but i hope there is someone that can help you with this.

Reply to EDT

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement